# SDR P5CA2016013100016

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,309 hours, 10,788 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 102LJ2AG
- Part serial: NSN
- Condition: Shorted
- Location: Probe Heat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HEATER RT TAT, FIM TASK 30-31, TASK 810.  T/S FOUND RT TAT SENSOR HEATER INTERNALLY SHORTED TO GROUND.  THE SENSOR WAS REPLACED IAW AMM 30-31-00 AND TEST PASSED AND MESSAGE CLEARED.
